» » Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows (Memoirs of the American Mathematical Society)

eBook Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows (Memoirs of the American Mathematical Society) epub

by Yingfei Yi,Wenxian Shen

eBook Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows (Memoirs of the American Mathematical Society) epub
  • ISBN: 0821808672
  • Author: Yingfei Yi,Wenxian Shen
  • Genre: Other
  • Subcategory: Science & Mathematics
  • Language: English
  • Publisher: Amer Mathematical Society (November 1, 1998)
  • Pages: 93 pages
  • ePUB size: 1758 kb
  • FB2 size 1406 kb
  • Formats docx doc lrf txt


Memoirs of the American Mathematical Society 1998; 93 pp; MSC . The third part of the book deals with dynamics of almost periodic differential equations.

Memoirs of the American Mathematical Society 1998; 93 pp; MSC: Primary 34; 35; 54; Electronic ISBN: 978-1-4704-0236-5 Product Code: MEMO/136/647. It is proved that a linearly stable minimal set must be almost automorphic and become almost periodic if it is also uniformly stable.

Start by marking Almost Automorphic and Almost Periodic Dynamics in. .Published January 1st 1998 by American Mathematical Society(RI).

Start by marking Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows as Want to Read: Want to Read savin. ant to Read. Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows (Memoirs of the American Mathematical Society). 0821808672 (ISBN13: 9780821808672).

Wenxian Shen, Yingfei Yi. Published: 1 January 1998. by American Mathematical Society (AMS). in Memoirs of the American Mathematical Society. Memoirs of the American Mathematical Society, Volume 136; doi:10.

Acknowledgment Abstract Almost automorphy and almost periodicity Skew-product semiflows .

Acknowledgment Abstract Almost automorphy and almost periodicity Skew-product semiflows Applications to differential equations. oceedings{Shen1998AlmostAA, title {Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows}, author {Wenxian Shen and Yingfei Yi}, year {1998} }. Wenxian Shen, Yingfei Yi. Acknowledgment Abstract Almost automorphy and almost periodicity Skew-product semiflows Applications to differential equations. View PDF. Save to Library.

Shen and Y. Yi,Almost Automorphic and Almost Periodic Dynamics in Skew-Products Semiflows, Memoirs of the American Mathematical Society647, American Mathematical Society, Providence, RI, 1998. W. A. Veech,Almost automorphic functions on groups, American Journal of Mathematics87 (1965), 719–751.

Memoirs of the American Mathematical Society,, no. 647.

Almost automorphic and almost periodic dynamics in skew-product semifl. 1 2 3 4 5. Want to Read. Are you sure you want to remove Almost automorphic and almost periodic dynamics in skew-product semiflows from your list? Almost automorphic and almost periodic dynamics in skew-product semiflows. Published 1998 by American Mathematical Society in Providence, . Topological dynamics, Flows (Differentiable dynamical systems). Memoirs of the American Mathematical Society,, no.

Yingfei Yi. We study convergence of positive solutions for almost periodic reaction diffusion equations of Fisher or Kolmogorov type. It is proved that under suitable conditions every positive solution is asymptotically almost periodic. Moreover, all positive almost periodic solutions are harmonic and uniformly stable, and if one of them is spatially homogeneous, then so are others. Almost automorphic and almost periodic dynamics in skew- product semiflows, Wenxian Shen, Yingfei Yi. Article. Memoirs of the American Mathematical Society (1). Journal of Mathematical Biology (1). Journal of Dynamics and Differential Equations (1).

On July 20, we had the largest server crash in the last 2 years. Full recovery of all data can take up to 2 weeks! So we came to the decision at this time to double the download limits for all users until the problem is completely resolved. Thanks for your understanding! Progress: 8. 9% restored. Главная Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows

S Y. Li and C. Wang, Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales, Abstract and Applied Analysis, vol. 2011, Article I.

Bochner, Continuous mappings of almost automorphic and almost periodic functions, Proceedings of the National Academy of Sciences of the United States of America, vol. 52, pp. 907–910, 1964. View at Google Scholar · View at MathSciNet. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974. Y. 2011, Article ID 341520, 22 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet.

W. Shen and Y. Yi, Almost automorphic and almost periodic dynamics in skew-product semiflows,, Memoirs of Amer.

Keywords: epidemic model, age structure, threshold dynamics. Almost periodic, basic reproduction ratio. Mathematics Subject Classification: 34C12, 37B55, 92D3. doi: 1. 090/memo/0647.

This volume is devoted to the study of almost automorphic dynamics in differential equations. By making use of techniques from abstract topological dynamics, it is shown that almost automorphy, a notion which was introduced by S. Bochner in 1955, is essential and fundamental in the qualitative study of almost periodic differential equations.

Fundamental notions from topological dynamics are introduced in the first part of the book. Harmonic properties of almost automorphic functions such as Fourier series and frequency module are studied. A module containment result is provided.

In the second part, lifting dynamics of $omega$-limit sets and minimal sets of a skew-product semiflow from an almost periodic minimal base flow are studied. Skew-product semiflows with (strongly) order preserving or monotone natures on fibers are given particular attention. It is proved that a linearly stable minimal set must be almost automorphic and become almost periodic if it is also uniformly stable. Other issues such as flow extensions and the existence of almost periodic global attractors, etc., are also studied.

The third part of the book deals with dynamics of almost periodic differential equations. In this part, the general theory developed in the previous two parts is applied to study almost automorphic and almost periodic dynamics which are lifted from certain coefficient structures (e.g., almost automorphic or almost periodic) of differential equations. It is shown that (harmonic or subharmonic) almost automorphic solutions exist for a large class of almost periodic ordinary, parabolic and delay differential equations.

eBooks Related to Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows (Memoirs of the American Mathematical Society)
Contacts | Privacy Policy | DMCA
All rights reserved.
lycee-pablo-picasso.fr © 2016-2020